# SDR 20000620SH010

- Difficulty date: May 29, 2000
- Submitted: June 20, 2000
- Operation: General aviation
- Aircraft: N3222
- Make and model: Cessna 210B
- Aircraft serial: 21057842
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1243400200
- Condition: Broken
- Location: Nose
- Part time: 3,083 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE FORK ASSY BREAKAGE AT SHOCK STRUT MATING SURFACE.  DURING ROLL-OUT AFTER LANDING, A SHIMMY WAS ENCOUNTERED FOLLOWED BY NOSE FORK ASSY BREAKAGE.  AD 71-22-02 NOT APPLICABLE TO CESSNA 210 SERIES, BUT REFERENCED DIRECTIVE SL 63-31 INCORPORATES THIS AIRCRAFT MODEL.  REVISE AD TO INCORPORATE SL REFERENCED AIRCRAFT.  (X)
